Couldn't find what you looking for?

TRY OUR SEARCH!


I have terrible migraines for years and am frequently on rizatriptan but lately I have noticed medication problems. The thing is that my blood pressure gets high whenever I take rizatriptan and my heart start beating faster also my hands are shaking sometimes and I feel dizzy and there’re bunch of other symptoms that I connect with medication problems. Do you think these symptoms I have might be medication problems related.

Loading...


Yes it could be so easily. I have strong headaches also and for years I was also on rizatriptan and he used to make my migraines vanish in minutes after taking it. But in the meantime my general health condition has changed for I started to suffer of hypertension. And having high blood pressure and rizatriptan is not working well in combination for you might experience medication problems. So I was forced to change my medication and am now occasionally only on analgesics that help but not as fast as rizatriptan used to but the fact is I’m not allowed taking it any more for some serious medication problems it might cause regarding my current health condition. So my advice for you would be to go see a doc just to check upon your health especially regarding your hearth condition and your family history for it also might be extremely important for your doc to get familiar with possible history of stroke or heart attack or even for example the presence of some disease such as Raynaud’s syndrome for all this in combination with rizatriptan may cause severe medication problems. So in other words if your medications problem are manifested in dizziness, muscle weakness, fatigue followed by nausea and vomiting, dry mouth or you feel you don’t have no physical strength you talk about it with your doc for I know I solve these problems when I quit rizatriptan. And I would recommend reacting as fast as you can for if those symptoms are left untreated it might also result in depression and anxiety but even in some severe physical illness and there you go, have double medication problems. Go get professional help.
Reply

Loading...